uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
Blocks and modules for Whittaker pairs
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Algebra, Geometry and Logic.
2011 (English)In: Journal of Pure and Applied Algebra, ISSN 0022-4049, E-ISSN 1873-1376, Vol. 215, no 7, 1552-1568 p.Article in journal (Refereed) Published
Abstract [en]

Inspired by recent activities on Whittaker modules over various (Lie) algebras, we describe a general framework for the study of Lie algebra modules locally finite over a subalgebra. As a special case, we obtain a very general set-up for the study of Whittaker modules, which includes, in particular, Lie algebras with triangular decomposition and simple Lie algebras of Cartan type. We describe some basic properties of Whittaker modules, including a block decomposition of the category of Whittaker modules and certain properties of simple Whittaker modules under some rather mild assumptions. We establish a connection between our general set-up and the general set-up of Harish-Chandra subalgebras in the sense of Drozd, Futorny and Ovsienko. For Lie algebras with triangular decomposition, we construct a family of simple Whittaker modules (roughly depending on the choice of a pair of weights in the dual of the Cartan subalgebra), describe their annihilators, and formulate several classification conjectures. In particular, we construct some new simple Whittaker modules for the Virasoro algebra. Finally, we construct a series of simple Whittaker modules for the Lie algebra of derivations of the polynomial algebra, and consider several finite-dimensional examples, where we study the category of Whittaker modules over solvable Lie algebras and their relation to Koszul algebras.

Place, publisher, year, edition, pages
2011. Vol. 215, no 7, 1552-1568 p.
National Category
URN: urn:nbn:se:uu:diva-151659ISI: 000288722200002OAI: oai:DiVA.org:uu-151659DiVA: diva2:410955
Available from: 2011-04-15 Created: 2011-04-15 Last updated: 2011-04-15Bibliographically approved

Open Access in DiVA

No full text

By organisation
Algebra, Geometry and Logic
In the same journal
Journal of Pure and Applied Algebra

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 151 hits
ReferencesLink to record
Permanent link

Direct link